| Model Number |
400.736E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on 3/07/2023, the veterinary surgeon reported that hardware became infected in a dog patient.Patient had multiple craniofacial fractures.Hardware was originally implanted on (b)(6) 2019.She will be removing the hardware later this month ((b)(6) 2023).He have included all of the implants used in the original surgery.They are unsure which ones caused the infection.They will be removing all of the plates & screws.No new hardware will be implanted.This complaint involves fourteen(14) devices.This report is for one (1) 1.5 ti mf cortex screw stping flutes 6.This complaint is related to these complaints: (b)(4).This is report 12 of 14 for complaint (b)(4).
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device used in a veterinary case - no patient information will be reported.Additional codes: mqn, dzl.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.